# SDR AALA20090611TUL05

- Difficulty date: June 11, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- Aircraft time: 56,476 hours, 29,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP CRACKED OUTBOARD OF NR 6 SEAT TRACK.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-20-00-16.
